Optimistic limits of the colored Jones polynomials

Jinseok Cho, Jun Murakami

    Research output: Contribution to journalArticle

    6 Citations (Scopus)

    Abstract

    We show that the optimistic limits of the colored Jones polynomials of the hyperbolic knots coincide with the optimistic limits of the Kashaev invariants modulo 4π2.

    Original languageEnglish
    Pages (from-to)641-693
    Number of pages53
    JournalBulletin of the Korean Mathematical Society
    Volume50
    Issue number3
    DOIs
    Publication statusPublished - 2013

    Fingerprint

    Colored Jones Polynomial
    Hyperbolic Knot
    Modulo
    Invariant

    Keywords

    • Colored Jones polynomial
    • Kashaev invariant
    • Optimistic limit
    • Volume conjecture

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Optimistic limits of the colored Jones polynomials. / Cho, Jinseok; Murakami, Jun.

    In: Bulletin of the Korean Mathematical Society, Vol. 50, No. 3, 2013, p. 641-693.

    Research output: Contribution to journalArticle

    @article{64cf867d82054a87ae8c50b48e70fe65,
    title = "Optimistic limits of the colored Jones polynomials",
    abstract = "We show that the optimistic limits of the colored Jones polynomials of the hyperbolic knots coincide with the optimistic limits of the Kashaev invariants modulo 4π2.",
    keywords = "Colored Jones polynomial, Kashaev invariant, Optimistic limit, Volume conjecture",
    author = "Jinseok Cho and Jun Murakami",
    year = "2013",
    doi = "10.4134/JKMS.2013.50.3.641",
    language = "English",
    volume = "50",
    pages = "641--693",
    journal = "Bulletin of the Korean Mathematical Society",
    issn = "1015-8634",
    publisher = "Korean Mathematical Society",
    number = "3",

    }

    TY - JOUR

    T1 - Optimistic limits of the colored Jones polynomials

    AU - Cho, Jinseok

    AU - Murakami, Jun

    PY - 2013

    Y1 - 2013

    N2 - We show that the optimistic limits of the colored Jones polynomials of the hyperbolic knots coincide with the optimistic limits of the Kashaev invariants modulo 4π2.

    AB - We show that the optimistic limits of the colored Jones polynomials of the hyperbolic knots coincide with the optimistic limits of the Kashaev invariants modulo 4π2.

    KW - Colored Jones polynomial

    KW - Kashaev invariant

    KW - Optimistic limit

    KW - Volume conjecture

    UR - http://www.scopus.com/inward/record.url?scp=84877051475&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84877051475&partnerID=8YFLogxK

    U2 - 10.4134/JKMS.2013.50.3.641

    DO - 10.4134/JKMS.2013.50.3.641

    M3 - Article

    AN - SCOPUS:84877051475

    VL - 50

    SP - 641

    EP - 693

    JO - Bulletin of the Korean Mathematical Society

    JF - Bulletin of the Korean Mathematical Society

    SN - 1015-8634

    IS - 3

    ER -